Alert archive / Kentucky / Special Weather Statements in 2019
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 20, 2019, 4:21 PM EDT for Jefferson County, Oldham County, Trimble County, Kentucky; Clark County, Floyd County, Scott County, Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2019, 4:21 PM EDT (20:21 UTC)
- Expired
- Aug 20, 2019, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
Counties Clark County, IN, Floyd County, IN, Scott County, IN, Jefferson County, KY, Oldham County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 4:44 PM EDT | TSTM WND DMG | 3 Sw Saint Matthews, KY | LARGE TREE DOWNED NEAR INTERSECTION OF LOWELL AVE AND LAKESIDE DR. MULTIPLE POWER OUTAGES AROUND LOUISVILLE METRO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1577 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250
WWUS83 KLMK 202021
SPSLMK
Special Weather Statement
National Weather Service Louisville KY
421 PM EDT Tue Aug 20 2019
INZ077>079-090>092-KYZ029>034-202100-
Washington-Jefferson-Floyd-Clark-Scott-Harrison-Jefferson-Oldham-
Shelby-Bullitt-Henry-Trimble-
421 PM EDT Tue Aug 20 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HARRISON...SOUTHERN JEFFERSON...CLARK...FLOYD...SCOTT...SOUTHEASTERN
WASHINGTON...OLDHAM...NORTHWESTERN SHELBY...TRIMBLE...WESTERN
HENRY...JEFFERSON AND NORTH CENTRAL BULLITT COUNTIES...
At 420 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Madison to 6 miles east
of Corydon. Movement was east at 40 mph.
Wind gusts up to 45 mph are possible with these storms or the gust
front ahead of the storms.
Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Lyndon, La Grange and Middletown.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3873 8520 3869 8520 3874 8527 3874 8533
3863 8523 3858 8521 3860 8508 3856 8506
3857 8504 3857 8503 3802 8567 3826 8610
3879 8581 3880 8552
TIME...MOT...LOC 2020Z 291DEG 34KT 3873 8550 3825 8601
$$
AMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:14 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 20, 3:14 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Louisville KY 314 PM EDT Tue Aug 20 2019 .Short Term...(This evening through Wednesday) Updated at 315 PM EDT Tue Aug 20 2019 ...Strong to Severe Storms Through Early Evening... Outflow-dominated MCS entering SW Indiana will be the main player through this evening, but we are also seeing more popcorn-type convection out ahead of that line as a result of differential heating at the edge of the MCS anvil. A few of these storms east of I-65 have pulsed up to marginally severe levels, but organized SVR is not expected with this activity. The main line will push across southern Indiana and north-central Kentucky through sunset, and downdraft CAPE approaching 1500 J/kg will support a continued damaging wind threat. SVR Watch 604 is in effect until 9 PM but expect to chip away at it from the NW once the main line passes. The line should really weaken once it gets solidly into Kentucky is it quickly runs out of instability. Hi-res models suggest redevelopment is possible overnight, especially heading north into Indiana, so we'll hang on to a 20-30 POP through the night. Wednesday will be the last day for this tropical air mass, with hot and humid conditions once again. Temps solidly in the 90s and dewpoints in the lower/mid 70s will push heat index values very close to advisory thresholds. However, precip chances will again ramp up in the afternoon and that could limit the window for any dangerous heat, so we'll just mention the triple- digit heat indices in the Hazardous Weather Outlook. Primary storm threats will be cloud-to-ground lightning, and heavy rainfall given slow storm motion. && .Long Term...(Wednesday night through Tuesday) Updated at 250 PM EDT Tue Aug 20 2019 Wednesday Night - Friday... An active pattern looks in store through the end of the work week. A cold front will move into the Ohio Valley and linger providing focus for multiple rounds of storms Wed night through Friday. While no organized severe threat looks likely at this time, cannot rule out some strong storms with gusty winds, lightning, and brief heavy rainfall. Temps will cool down through the end of the week into the upper 70s/lower 80s for highs by Fri. Lows Fri night should be in the 60s. Saturday - Tuesday... We should see a drier trend for the weekend, although some data still hangs some showers up along our southern border through the weekend. Will keep some mention of precipitation chances in the forecast, but overall should expect a mostly dry and pleasant weekend as surface high pressure tries to take hold north of the front. Highs should top out in the low and mid 80s, with pleasant lows in the low to mid 60s. Small shower and storm chances continue into the new work week, although the lack of a notable trigger will likely keep coverage pretty low. Temps start to trend back closer to normal with highs in the mid to upper 80s returning. && .Aviation...(18Z TAF Issuance) Updated at 105 PM EDT Tue Aug 20 2019 Main concern is the timing and impact of incoming convective complex. Fairly high forecast confidence for HNB, where we expect storms with IFR cig/vis and gusts hitting a solid 30 kt around 20Z. Still think the worst weather will be fairly brief, so will carry a TEMPO to show some wiggle room. Expect the line of storms to push on into SDF around 21Z, and BWG/LEX after 22Z. There is a split starting to form in the line, which has the most impact on forecast confidence for LEX, but we have included VCTS for pop-up cells forming ahead of the main line. By mid/late evening, even the trailing stratiform showers should be tapering off, and a mid-level ceiling overnight will be the worst- case scenario. If any of the terminals pick up heavy rain, that could drive some fog potential for Wed morning, but will not include restrictions in any of the TAFs. SW winds and scattered Cu expected by late Wed morning as mixing picks up again. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...RAS Long Term...AMS Aviation...RAS
Hazardous weather outlook, Aug 20, 3:22 PM EDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 322 PM EDT Tue Aug 20 2019 KYZ035>037-039>043-046>049-054>057-061>067-070>078-081-082-211930- Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas- Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 322 PM EDT Tue Aug 20 2019 /222 PM CDT Tue Aug 20 2019/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will produce frequent cloud-to-ground lightning, brief heavy rainfall, and locally gusty winds through early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms are expected Wednesday night through early Friday. Slow moving storms could produce heavy rainfall, which could result in localized flooding. Outside of these cooling rains, heat index values Wednesday afternoon will reach around 100 degrees, possibly approaching 105 in the Louisville and Bowling Green metro areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>034-038-045-053-211930- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Spencer-Nelson-Larue- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Taylorsville, Bardstown, and Hodgenville 322 PM EDT Tue Aug 20 2019 /222 PM CDT Tue Aug 20 2019/ ...SEVERE THUNDERSTORM WATCH 604 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A line of strong to severe storms late this afternoon and early this evening will produce locally damaging winds, mainly in southern Indiana and north central Kentucky. Frequent cloud-to-ground lightning will also be a hazard from these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms are expected Wednesday night through early Friday. Slow moving storms could produce heavy rainfall, which could result in localized flooding. Outside of these cooling rains, it will be hot during peak heating Wednesday afternoon. Look for peak heat indices generally around 100 degrees, possibly approaching 105 in the Louisville and Bowling Green metro areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RAS/AMS
In the hours before
Special weather statement, Aug 20, 4:00 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
400 PM EDT Tue Aug 20 2019
KYZ041-049-057-202030-
Fayette-Clark-Madison-
400 PM EDT Tue Aug 20 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK...NORTH
CENTRAL MADISON AND SOUTHEASTERN FAYETTE COUNTIES...
At 359 PM EDT, a strong thunderstorm was located near Cadentown,
moving northeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lexington, Winchester, Hootentown, Chilesburg, Coletown, Lyndale,
Lisletown, Athens, Avon and Tebbs.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3785 8439 3795 8448 3809 8432 3808 8430
3807 8429 3807 8427 3796 8413
TIME...MOT...LOC 1959Z 232DEG 15KT 3794 8436
SSCSpecial weather statement, Aug 20, 4:01 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
301 PM CDT Tue Aug 20 2019
INZ089-KYZ023-026-202015-
Perry-Hancock-Ohio-
301 PM CDT Tue Aug 20 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PERRY...HANCOCK AND
NORTHERN OHIO COUNTIES...
At 301 PM CDT, a strong thunderstorm was located near Hawesville,
moving southeast at 35 mph.
Wind gusts up to 50 mph are possible with this storm or the outflow
boundary ahead of the storm.
Locations impacted include...
Tell City, Hawesville, Lewisport, Cannelton, Troy, Petri, Goering,
Adair, Fenn Haven and Waitman.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
3802 8680 3800 8677 3804 8678 3772 8666
3766 8684 3768 8683 3771 8687 3774 8682
3779 8682 3784 8685 3783 8690 3784 8691
3788 8689 3790 8692 3789 8699 3790 8699
TIME...MOT...LOC 2001Z 320DEG 30KT 3785 8682
AMSSpecial weather statement, Aug 20, 4:10 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Louisville KY 410 PM EDT Tue Aug 20 2019 KYZ034-035-038-039-202045- Shelby-Franklin-Spencer-Anderson- 410 PM EDT Tue Aug 20 2019 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SPENCER... SOUTHEASTERN SHELBY...NORTHWESTERN ANDERSON AND SOUTHWESTERN FRANKLIN COUNTIES... At 410 PM EDT, a strong thunderstorm was located 10 miles west of Lawrenceburg, moving east at 15 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Wayside, Gee, Anderson City, Birdie, Broadville Manor, Avenstoke, Fox Creek, Alton, Graefenburg and Bridgeport. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3804 8518 3815 8518 3821 8492 3797 8492 TIME...MOT...LOC 2010Z 271DEG 12KT 3809 8508 SSC
Special weather statement, Aug 20, 4:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
312 PM CDT Tue Aug 20 2019
KYZ026-202045-
Ohio-
312 PM CDT Tue Aug 20 2019
...A STRONG THUNDERSTORM WILL AFFECT OHIO COUNTY...
At 311 PM CDT, a strong thunderstorm was located 7 miles south of
Whitesville, moving southeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hartford, Beaver Dam, Fordsville, Centertown, Mchenry, Rockport,
Rochester, Ralph, Shreve and Flint Springs.
LAT...LON 3738 8709 3748 8713 3747 8711 3763 8695
3767 8682 3771 8687 3774 8682 3766 8664
3755 8658 3757 8663 3757 8664 3755 8667
3739 8661 3731 8676 3733 8681 3729 8681
3721 8690 3727 8698 3736 8703 3734 8714
TIME...MOT...LOC 2011Z 307DEG 41KT 3759 8692
KDWSpecial weather statement, Aug 20, 4:18 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
418 PM EDT Tue Aug 20 2019
INZ090-KYZ023>030-202100-
Harrison-Grayson-Jefferson-Bullitt-Hancock-Meade-Ohio-Hardin-
Breckinridge-
418 PM EDT Tue Aug 20 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARRISON...MEADE...
SOUTHEASTERN HANCOCK...NORTHWESTERN GRAYSON...SOUTHWESTERN
JEFFERSON...NORTHWESTERN HARDIN...BRECKINRIDGE...NORTHWESTERN BULLITT
AND NORTHEASTERN OHIO COUNTIES...
At 418 PM EDT/318 PM CDT/, a strong thunderstorm was located 8 miles
southwest of Brandenburg, moving southeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Shepherdsville, Brandenburg, Hardinsburg, Valley Station, Pleasure
Ridge Park, Radcliff, Webster, Vine Grove, Irvington and Muldraugh.
LAT...LON 3825 8605 3803 8566 3738 8655 3740 8661
3739 8662 3769 8670
TIME...MOT...LOC 2018Z 305DEG 40KT 3794 8630
KDWSpecial weather statement, Aug 20, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
421 PM EDT Tue Aug 20 2019
INZ077>079-090>092-KYZ029>034-202100-
Washington-Jefferson-Floyd-Clark-Scott-Harrison-Jefferson-Oldham-
Shelby-Bullitt-Henry-Trimble-
421 PM EDT Tue Aug 20 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HARRISON...SOUTHERN JEFFERSON...CLARK...FLOYD...SCOTT...SOUTHEASTERN
WASHINGTON...OLDHAM...NORTHWESTERN SHELBY...TRIMBLE...WESTERN
HENRY...JEFFERSON AND NORTH CENTRAL BULLITT COUNTIES...
At 420 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Madison to 6 miles east
of Corydon. Movement was east at 40 mph.
Wind gusts up to 45 mph are possible with these storms or the gust
front ahead of the storms.
Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Lyndon, La Grange and Middletown.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3873 8520 3869 8520 3874 8527 3874 8533
3863 8523 3858 8521 3860 8508 3856 8506
3857 8504 3857 8503 3802 8567 3826 8610
3879 8581 3880 8552
TIME...MOT...LOC 2020Z 291DEG 34KT 3873 8550 3825 8601
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:36 PM EDT | Special Weather Statement | LMK | Fayette | 24 min |
| Aug 19, 10:28 PM EDT | Special Weather Statement | LMK | Jessamine | 47 min |
| Aug 20, 1:29 PM EDT | Special Weather Statement | LMK | Trimble | 31 min |
| Aug 20, 1:33 PM EDT | Special Weather Statement | LMK | Larue | 27 min |
| Aug 20, 1:46 PM EDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Aug 20, 2:32 PM EDT | Special Weather Statement | LMK | Scott | 28 min |
| Aug 20, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 31 min |
| Aug 20, 2:46 PM EDT | Special Weather Statement | LMK | Casey | 29 min |
| Aug 20, 2:54 PM EDT | Areal Flood Advisory | LMK | Adair | 3 hr |
| Aug 20, 2:57 PM EDT | Special Weather Statement | LMK | Harrison | 33 min |
| Aug 20, 3:11 PM EDT | Special Weather Statement | LMK | Marion | 34 min |
| Aug 20, 3:13 PM EDT | Special Weather Statement | LMK | Casey | 32 min |
| Aug 20, 3:19 PM EDT | Special Weather Statement | LMK | Butler | 26 min |
| Aug 20, 3:49 PM EDT | Special Weather Statement | LMK | Boyle | 26 min |
| Aug 20, 3:52 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 38 min |
| Aug 20, 4:00 PM EDT | Special Weather Statement | LMK | Clark | 30 min |
| Aug 20, 4:01 PM EDT | Special Weather Statement | LMK | Hancock | 14 min |
| Aug 20, 4:10 PM EDT | Special Weather Statement | LMK | Anderson | 35 min |
| Aug 20, 4:12 PM EDT | Special Weather Statement | LMK | Ohio | 33 min |
| Aug 20, 4:18 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 42 min |
| Aug 20, 4:24 PM EDT | Special Weather Statement | LMK | Bourbon | 36 min |
| Aug 20, 4:33 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Spencer | 27 min |
| Aug 20, 4:39 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 36 min |
| Aug 20, 4:41 PM EDT | Special Weather Statement | LMK | Nelson | 34 min |
| Aug 20, 4:44 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 31 min |
| Aug 20, 4:50 PM EDT | Areal Flood Advisory | LMK | Anderson, Shelby | 3 hr |
| Aug 20, 4:55 PM EDT | Special Weather Statement | LMK | Anderson, Bullitt, Franklin, Henry, Jefferson, Oldham and 4 more | 35 min |
| Aug 20, 5:01 PM EDT | Special Weather Statement | LMK | Nelson | 29 min |
| Aug 20, 5:05 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Grayson, Hardin, Nelson | 25 min |
| Aug 20, 5:15 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Ohio, Warren | 45 min |
| Aug 20, 5:17 PM EDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart | 28 min |
| Aug 20, 5:21 PM EDT | Special Weather Statement | LMK | Larue, Nelson, Washington | 39 min |
| Aug 20, 5:27 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Harrison, Scott, Spencer, Woodford | 33 min |
| Aug 20, 5:29 PM EDT | Special Weather Statement | LMK | Hardin | 31 min |
| Aug 20, 5:36 PM EDT | Special Weather Statement | LMK | Barren, Green, Hart, Simpson, Warren | 24 min |
| Aug 20, 5:45 PM EDT | Special Weather Statement | LMK | Logan | 30 min |
| Aug 20, 5:50 PM EDT | Severe Thunderstorm Warning | LMK | Simpson, Warren | 25 min |
| Aug 20, 5:58 PM EDT | Special Weather Statement | LMK | Anderson, Bourbon, Boyle, Fayette, Franklin, Harrison and 7 more | 47 min |
| Aug 20, 5:58 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart | 32 min |
| Aug 20, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Nelson, Taylor | 24 min |
| Aug 20, 6:09 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 12 min |
| Aug 20, 6:17 PM EDT | Special Weather Statement | LMK | Metcalfe | 28 min |
| Aug 20, 6:30 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 30 min |
| Aug 20, 6:43 PM EDT | Special Weather Statement | LMK | Casey | 32 min |
| Aug 20, 7:17 PM EDT | Special Weather Statement | LMK | Monroe | 28 min |
| Aug 20, 1:59 PM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Aug 20, 2:42 PM EDT | Special Weather Statement | LMK | Dubois, Orange | 63 min |
| Aug 20, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 25 min |
| Aug 20, 3:22 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 38 min |
| Aug 20, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 45 min |
| Aug 20, 3:45 PM EDT | Special Weather Statement | LMK | Orange | 30 min |
| Aug 20, 3:56 PM EDT | Special Weather Statement | LMK | Jefferson | 49 min |
Nearby
Special Weather Statements in Kentucky, 2019Special Weather Statements in Indiana, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.